C2-Regularity for Partially Free Minimal Surfaces.

Gerhard Dziuk

Mathematische Zeitschrift (1985)

  • Volume: 189, page 71-80
  • ISSN: 0025-5874; 1432-1823

How to cite


Dziuk, Gerhard. "C2-Regularity for Partially Free Minimal Surfaces.." Mathematische Zeitschrift 189 (1985): 71-80. <http://eudml.org/doc/173568>.

author = {Dziuk, Gerhard},
journal = {Mathematische Zeitschrift},
keywords = {admissable supporting surface; stationary minimal surface},
pages = {71-80},
title = {C2-Regularity for Partially Free Minimal Surfaces.},
url = {http://eudml.org/doc/173568},
volume = {189},
year = {1985},

AU - Dziuk, Gerhard
TI - C2-Regularity for Partially Free Minimal Surfaces.
JO - Mathematische Zeitschrift
PY - 1985
VL - 189
SP - 71
EP - 80
KW - admissable supporting surface; stationary minimal surface
UR - http://eudml.org/doc/173568
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.